Applicable Analysis and Discrete Mathematics Vol. 5, No 1 (April, 2011)

Online version (ISSN 2406-0852) posted on March 14, 2011.

Printed version (ISSN 1452-8630) appeared on March 18, 2011.

  • Title:
    Bipartite subgraphs and the signless Laplacian matrix
    Authors:
    Steve Kirkland, Debdas Paul
    Classification:
    2000 Mathematical Subject Classification: 05C50
    Keywords:
    Keywords and phrases: Bipartite subgraph, Signless Laplacian matrix, Normalised Laplacian matrix
    Doi:
    Doi: 10.2298/AADM110205006K
    Download:
    Download
  • Title:
    On the spectral radius of cactuses with perfect matchings
    Authors:
    Ziwen Huang, Hanyuan Deng, Slobodan K. Simić
    Classification:
    2000 Mathematical Subject Classification: 05C50
    Keywords:
    Keywords and phrases: Cactus, Spectral radius, Perfect matching
    Doi:
    Doi: 10.2298/AADM110221011H
    Download:
    Download
  • Title:
    The energy of integral circulant graphs with prime power order
    Authors:
    J.W. Sander, T. Sander
    Classification:
    2000 Mathematical Subject Classification: Primary 05C50, Secondary 15A18
    Keywords:
    Keywords and phrases: Cayley graphs, integral circulant graphs, gcd graphs, graph energy
    Doi:
    Doi: 10.2298/AADM110131003S
    Download:
    Download
  • Title:
    Upper Bound for the Energy of Strongly Connected Graphs
    Authors:
    Singaraj K. Ayyaswamy, Selvaraj Balachandran, Ivan Gutman
    Classification:
    2000 Mathematical Subject Classification: 05C35, 05C50, 05C90
    Keywords:
    Keywords and phrases: Energy of digraph, strongly connected digraph, strongly regular digraph
    Doi:
    Doi: 10.2298/AADM101121030A
    Download:
    Download
  • Title:
    Self-Matching Bands in the Paperfolding Sequence
    Authors:
    Bruce Bates, Martin Bunder, Keith Tognetti
    Classification:
    2000 Mathematical Subject Classification: 11A55
    Keywords:
    Keywords and phrases: Paperfolding sequence, repeated subsequences, matching
    Doi:
    Doi: 10.2298/AADM101204031B
    Download:
    Download
  • Title:
    Words coding set partitions
    Authors:
    Kamilla Oliver, Helmut Prodinger
    Classification:
    2000 Mathematical Subject Classification: 00A05
    Keywords:
    Keywords and phrases: $q$-series, enumeration, asymptotics, periodic oscillation
    Doi:
    Doi: 10.2298/AADM110205005O
    Download:
    Download
  • Title:
    ON THE COEFFICIENTS OF AN ASYMPTOTIC EXPANSION RELATED TO SOMOS' QUADRATIC RECURRENCE CONSTANT
    Authors:
    Gergő Nemes
    Classification:
    2000 Mathematical Subject Classification: 05A15; 05A16; 11B37
    Keywords:
    Keywords and phrases: asymptotic approximation; generating functions; recurrence relations
    Doi:
    Doi: 10.2298/AADM101115029N
    Download:
    Download
  • Title:
    A NEW SUMMATION FORMULA FOR WP-BAILEY PAIRS
    Authors:
    James Mc Laughlin
    Classification:
    2000 Mathematical Subject Classification: 33D15, 11B65
    Keywords:
    Keywords and phrases: Basic Hypergeometric Series, Lambert Series, WP-Bailey pairs, WP-Bailey Chains, Bailey pairs
    Doi:
    Doi: 10.2298/AADM110203004M
    Download:
    Download
  • Title:
    Asymptotic expansion for the sum of inverses of an arithmetical function involving iterated logarithms
    Authors:
    Hacène Belbachir, Djamel Berkane
    Classification:
    2000 Mathematical Subject Classification: 11N37, 11N05
    Keywords:
    Keywords and phrases: Asymptotic expansion, arithmetical function, prime number theorem
    Doi:
    Doi: 10.2298/AADM110212009B
    Download:
    Download
  • Title:
    ON A BINOMIAL COEFFICIENT AND A PRODUCT OF PRIME NUMBERS
    Authors:
    Horst Alzer, Jozsef Sandor
    Classification:
    2000 Mathematical Subject Classification: 05A10, 11A41
    Keywords:
    Keywords and phrases: Prime numbers, binomial coefficients, Chebychev's function, inequalities, monotonicity
    Doi:
    Doi: 10.2298/AADM110206008A
    Download:
    Download
  • Title:
    ON TWO NEW FAMILIES OF ITERATIVE METHODS FOR SOLVING NONLINEAR EQUATIONS WITH OPTIMAL ORDER
    Authors:
    M. Heydari, S. M. Hosseini, G. B. Loghmani
    Classification:
    2000 Mathematical Subject Classification: 65H05
    Keywords:
    Keywords and phrases: Newton's method, iterative methods, nonlinear equations, order of convergence, efficiency index
    Doi:
    Doi: 10.2298/AADM110228012H
    Download:
    Download
  • Title:
    Fractional $h$-difference equations arising from the calculus of variations
    Authors:
    Rui A. C. Ferreira, Delfim F. M. Torres
    Classification:
    2000 Mathematical Subject Classification: Primary 39A12, Secondary 49J05, 49K05
    Keywords:
    Keywords and phrases: Fractional discrete calculus, fractional difference calculus of variations, Euler{Lagrange equations, explicit solutions
    Doi:
    Doi: 10.2298/AADM110131002F
    Download:
    Download
  • Title:
    On positive solutions to nonlocal fractional and integer-order difference equations
    Authors:
    Christopher Goodrich
    Classification:
    2000 Mathematical Subject Classification: 26A33, 39A12, 39A05
    Keywords:
    Keywords and phrases: Discrete fractional calculus, boundary value problem, nonlocal boundary conditions, positive solution, sign-changing coefficients
    Doi:
    Doi: 10.2298/AADM110111001G
    Download:
    Download
  • Title:
    On the lower and upper solution method for higher order: functional boundary value problems
    Authors:
    John R. Graef, Lingju Kong, Feliz M. Minhos, Joao Fialho
    Classification:
    2000 Mathematical Subject Classification: 34B15, 34B10
    Keywords:
    Keywords and phrases: $\phi $-Laplacian, higher order problems, functional boundary conditions, lower and upper solutions
    Doi:
    Doi: 10.2298/AADM110221010G
    Download:
    Download
  • Title:
    Existence of multiple periodic solutions for a class of first-order neutral differential equations
    Authors:
    Chengjun Guo, Donal O'Regan, Ravi P. Agarwal
    Classification:
    2000 Mathematical Subject Classification: 34K13; 34K18; 58E50
    Keywords:
    Keywords and phrases: Infinite periodic solutions; First-order neutral differential equations; Generalized Poincaré-Birkhoff fixed point theorem; Mawhin's continuation theorem; Krasnoselskii fixed point theorem.
    Doi:
    Doi: 10.2298/AADM100914028G
    Download:
    Download
  • Title:
    Common fixed point result under a contractive condition: of Ćirić's type in cone metric spaces
    Authors:
    Bessem Samet
    Classification:
    2000 Mathematical Subject Classification: 54H25, 47H10
    Keywords:
    Keywords and phrases: Common fixed point, cone metric space, contraction of Ćirić type
    Doi:
    Doi: 10.2298/AADM110206007S
    Download:
    Download